Home > Groups > Clarithromycin and Stroke > When you had your stroke after taking this antibio...

When you had your stroke after taking this antibio...

  • When you had your stroke after taking this antibiotic what were the symptoms and what was done about them ?

    Post created 10 months 22 hours ago

Comments

  • My stroke did not follow an

    My stroke did not follow an antibiotic but a leukemia drug called Tasigna

    10 months 19 hours ago

  • My daughter developed

    My daughter developed numbness/coldness all down her left side 2/3 days after starting this drug. We are in the UK. She was admitted to hospital and the MRI has confirmed changes in her brain stem. They are starting intravenous steroids tomorrow then maybe radiotherapy. Its terrifying. Maybe if its something which improves once off the treatment then maybe this steroid treatment should not happen. Maybe it would make things worse ??We are totally in the dark and it seems thr neurologist is too. Oh and of course they all deny it could possibly be this drug.

    10 months 21 hours ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes